# SDR YENA2024030600359

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 75,231 hours, 27,061 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1680, FLL-DCA. 'AFTER GEAR LOWERED WE GOT A LGCIU 2 FAULT ECAM. APPLIED QRH AFTER GO AROUND SAME PROBLEM SECOND TIME LANDED UNEVENTFUL; BRIEFED W/ CREW AND VERIFIED GO AROUND FOR PRECAUTION ONLY. RESET LGCIU 2 AS NEEDED GRND SCAN AND LGCIU TEST OK ALL WORK AMM 32 69 00 740 001.
